# SDR 96ZZZM961

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 3442 · Weather Radar System
- Part: Radar Unit
- Part number: 26071570153
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT 266 - IAD-CMH - AIR RETURN, THE WEATHER RADAR BEGAN SPOKING.  REMOVED AND REPLACED RADAR R/T, SYSTEM OPS CHECKED NORMAL.
